# SDR SWAA2023082291672

- Difficulty date: August 20, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 25,569 hours, 12,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H EMERGENCY LIGHTS NOT WORKING<[01] REMOVED + REPLACED AFT R/H BATTERY PACK REF 33-51-06. OPS CHECK GOOD
